# SDR DALA2014062003704

- Difficulty date: June 17, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE TO ATTACH TOP FUSELAGE TO VERTICAL STAB RT SIDE STA Y=1405 AND Y=1437 APPROXIMATELY, H1L1-SM, CARD 168, ZONE 100.  ANGLE WAS REPLACE IAW DWG 5912188, REV BD AND SRM 51-30-5.  RETAIN FOR RECORDS BY PRIMARY STRUCTURE.
